# SDR IXXA20241111002

- Difficulty date: October 15, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T1102
- Condition: Gouged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG SUPPOER BEAM LOWER SURFACE HAS MULTIPLE GOUGES SPORADICALLY THROUGHOUT. REF HAECO WO 320009 NON ROUTINE 46467
